# SDR 2001UALA00273

- Difficulty date: March 19, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 38,716 hours, 14,681 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STA 1600 BETWEEN STR 19LT AND 20LT.  MAJOR REPAIR ACCOMPLISHED.REPAIRED SKIN PER SRM.
